RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 10, Pages 1435–1436 (Mi de10027)  

Short Communications

On Lyapunov exponents of linear extensions of an irrational winding on a torus

T. I. Smirnov

Institute of Theoretical and Applied Mathematics, Kazakh Academy of Sciences

Full text: PDF file (354 kB)

English version:
Differential Equations, 1999, 35:10, 1460–1462

Bibliographic databases:
UDC: 517.926.4
Received: 11.11.1998

Citation: T. I. Smirnov, “On Lyapunov exponents of linear extensions of an irrational winding on a torus”, Differ. Uravn., 35:10 (1999), 1435–1436; Differ. Equ., 35:10 (1999), 1460–1462

Citation in format AMSBIB
\Bibitem{Smi99}
\by T.~I.~Smirnov
\paper On Lyapunov exponents of linear extensions of an irrational winding on a torus
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 10
\pages 1435--1436
\mathnet{http://mi.mathnet.ru/de10027}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1757725}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 10
\pages 1460--1462


Linking options:
  • http://mi.mathnet.ru/eng/de10027
  • http://mi.mathnet.ru/eng/de/v35/i10/p1435

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:33
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019